# SDR 96UAL900646

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7270U
- Make and model: Boeing 727222
- Aircraft serial: 21417
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Flaps
- Condition: Out Of Adjust
- Location: Lt/Rt Te Flaps
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION BETWEEN 340 AND 320 KIAS.  VIBRATION GOES AWAY WITH EXTENSION OF SPEED BRAKE AND BELOW 320 KIAS.   ADJUSTED LT AND RT OUTBOARD AFT FLAP OUTBOARD ECCENTRICS  PER THE 727 MAINTENANCE MANUAL.
